Sore tips of nipples, started new BC 3 weeks ago...
So, I'm 21 years old, 165 pounds , don't smoke/drink/etc., and I'm generally in good health, but I do get optic migraines and migraines with aura.
I've been on regular birth control (the estrogen kind) for the past 3 years, and none of my doctors ever told me that it was a problem. I recently moved from FL to CT, and got birth control through Planned Parenthood--had no clue that I was at a higher risk of stroke until they told me! (they even REFUSED to give me the kind with estrogen)
They put me on progestin-only birth control pills about 3 weeks ago, and over the past week (the normal time for me to get my period is still about a week away), the tips of my nipples have been sensitive and sore when I touch them.
There is no white on the tips, they don't feel heavier or bigger than usual, my nipples have not gotten any bigger or changed colors, and my areolas aren't sore--only the very tips of my nipples.
I don't think I'm pregnant, but I want to know if this is a normal side effect of taking progestin-only BC pills, or if it could be something else (and I would love to know whether or not it will go away!).
Even if it's possible it could be pregnancy, I would like to know as well, although I'm doubtful of that, because not only do I not have any other symptoms, but again, it's just the very tips of my nipples that are affected, but nothing white on them.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.